Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Irregular periods. Aborted previously. Injection led to swelling. What can help?

Sir my name is stalin,its reagding my sister, she has a irregular periods and also she got two times abortion .Since she has more bleeding last week we consulted a doctor,she gave some tablet for 1 week and asked her to meet next week.For 3 or 4 days it was controlable and suddenly it started to bleed again.She again went to the doctor and showned,she gave some test injection and asked to come next day. once she took test injection her hands got swelling ,She met again doctor,she asked to take abdoman scan and also she[Dr.]said that i may b the symtoms of adomen tb.My sister got abdomen pain for past two days. is there any chance of geting Abdomen TB?If it is proved by scan,it is curable?We all r so sad after hearing dis.Please give ur sugestion.
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
You have not mentioned when was abortion done Whether she was pregnant now and has met with abortion If UPT is positive she may be having incomplete abortion which can be the cause of irregular bleeding and it requires dilatation and curettage for arresting bleeding
Even otherwise bleeding not due to pregnancy then also a dilatation and curettage is indicated for arresting bleeding as well as for endometrial biopsy which confirms TB if present Abdominal TB is curable you have to take proper treatment for stippulated time
Answered: Mon, 28 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor